# SDR VNA2025F00039

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LBL 27 FLOOR BEAM IS CORRODED FROM FS 1000 TO FS 1015. CORRECTIVE ACTION: REPAIRED FLOOR BEAM IAW CRJ-700 SRM 53-00-41-201-001-A01.           MM670-35302-005
